Approximations rationnelles des nombres algébriques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 9 (1967-1968) no. 2, Talk no. G5, 9 p.
@article{SDPP_1967-1968__9_2_A11_0,
     author = {Nonnotte, Monique},
     title = {Approximations rationnelles des nombres alg\'ebriques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:G5},
     pages = {G1--G9},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {2},
     year = {1967-1968},
     zbl = {0191.05402},
     language = {fr},
     url = {http://archive.numdam.org/item/SDPP_1967-1968__9_2_A11_0/}
}
TY  - JOUR
AU  - Nonnotte, Monique
TI  - Approximations rationnelles des nombres algébriques
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:G5
PY  - 1967-1968
SP  - G1
EP  - G9
VL  - 9
IS  - 2
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SDPP_1967-1968__9_2_A11_0/
LA  - fr
ID  - SDPP_1967-1968__9_2_A11_0
ER  - 
%0 Journal Article
%A Nonnotte, Monique
%T Approximations rationnelles des nombres algébriques
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:G5
%D 1967-1968
%P G1-G9
%V 9
%N 2
%I Secrétariat mathématique
%U http://archive.numdam.org/item/SDPP_1967-1968__9_2_A11_0/
%G fr
%F SDPP_1967-1968__9_2_A11_0
Nonnotte, Monique. Approximations rationnelles des nombres algébriques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 9 (1967-1968) no. 2, Talk no. G5, 9 p. http://archive.numdam.org/item/SDPP_1967-1968__9_2_A11_0/

[1] Davenport (H.) and Roth (K.F.). - Rational approximations to algebraic numbers, Mathematika, London, t. 2, 1955, p. 160-167. | MR | Zbl

[2] Mahler (Kurt). - Lectures on diophantine approximations, Part 1 : g-adic numbers and Roth's theorem. - Notre Dame (Indiana), University of Notre Dame, 1961. | MR | Zbl

[3] Ridout (D.). - The p-adic generalization of the Thue-Siegel-Roth theorem, Mathematika, London, t. 5, 1958, p. 40-48. | MR | Zbl

[4] Roth (K.F.). - Rational approximations to algebraic numbers, Mathematika, London, t. 2, 1955, p. 1-20. | MR | Zbl